Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

G. Gentili - G. Sarfatti - D. C. Struppa

Ideals of regular functions of a quaternionic variable

created by stoppato on 09 Nov 2016
modified on 10 Apr 2017

[BibTeX]

Published Paper

Inserted: 9 nov 2016
Last Updated: 10 apr 2017

Journal: Math. Res. Lett.
Volume: 23
Number: 6
Pages: 1645-1663
Year: 2016
Doi: 10.4310/MRL.2016.v23.n6.a4

Tags: SIR2014-AnHyC
, FIRB2012-DGGFT

Credits | Cookie policy | HTML 5 | CSS 2.1